# SDR UALA2012032001796

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,860 hours, 14,199 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT THRUST REVERSER HALF C-DUCT (ALF) HAS A PREVIOUS REPAIR THAT IS COMING LOOSE UP INTO THE SECONDARY GAS PATH.  REPLACED NR 2 ENGINE RIGHT REVERSER OUTBOARD SLEEVE PER MM.  NEW SLEEVE OFF OF A-C 6444, OPS CHECK GOOD.
